# SDR UALA2012082104653

- Difficulty date: August 18, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 91,021 hours, 10,978 cycles
- Engine: Pwa PW4056
- System (JASC): 5250 · Fixed Inner Doors
- Part: Control Panel
- Part number: 233U6202320
- Condition: Faulted
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR DENY HORN DOES NOT SILENCE WHEN DENY IS SELECTED.  REPLACED PEDESTAL PANEL P8, OPS CHECKED PER MM AND CHECKED DENY MODE TEST PER MM 52-51-00 PG 505 PASSED.  TESTED PER MM 52-51-00 PG 501 PASSED.
